Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 314279, 10 pages
Research Article

Tripled Fixed Point Results in Generalized Metric Spaces

1Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1-4011, H. Sousse, Tunisia
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
3Department of Mathematics, Hashemite University, Zarqa, Jordan

Received 5 February 2012; Accepted 16 March 2012

Academic Editor: Rudong Chen

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassen Aydi, Erdal Karapınar, and Wasfi Shatanawi, “Tripled Fixed Point Results in Generalized Metric Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 314279, 10 pages, 2012.